American Journal of Computational Mathematics

Volume 1, Issue 2 (June 2011)

ISSN Print: 2161-1203   ISSN Online: 2161-1211

Google-based Impact Factor: 0.42  Citations  

Characteristic Analysis of Exponential Compact Higher Order Schemes for Convection-Diffusion Equations

HTML  Download Download as PDF (Size: 915KB)  PP. 39-54  
DOI: 10.4236/ajcm.2011.12005    5,498 Downloads   11,038 Views  Citations

Affiliation(s)

.

ABSTRACT

This paper looks at the development of a class of Exponential Compact Higher Order (ECHO) schemes and attempts to comprehend their behaviour by introducing different combinations of discrete source function and its derivatives. The characteristic analysis is performed for one-dimensional schemes to understand the efficiency of the scheme and a similar analysis has been introduced for higher dimensional schemes. Finally, the developed schemes are used to solve several example problems and compared the error norms and rates of convergence.

Share and Cite:

Y. Sanyasiraju and N. Mishra, "Characteristic Analysis of Exponential Compact Higher Order Schemes for Convection-Diffusion Equations," American Journal of Computational Mathematics, Vol. 1 No. 2, 2011, pp. 39-54. doi: 10.4236/ajcm.2011.12005.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.